# SDR CHQA200900211

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 12,409 hours, 10,772 cycles
- Engine: Allsn AE3007A
- Engine time: 19,922 hours, 15,214 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7021170951
- Part serial: 02121247
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 15,703 hours, 14,545 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6025, CVG TO SBN.  ON TAKEOFF THE CREW NOTICED A ELECTRICAL BURNING SMELL, UNSURE IF IT WAS JUST IN THE COCKPIT OR IN CABIN ALSO.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TRACED THE SMELL TO THE FLIGHT GUIDANCE COMPUTER.  THE FLIGHT GUIDANCE COMPUTER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
